Advances in Difference Equations (Jun 2020)

p-Adic integral on Z p $\mathbb{Z}_{p}$ associated with degenerate Bernoulli polynomials of the second kind

  • Lee-Chae Jang,
  • Dae San Kim,
  • Taekyun Kim,
  • Hyunseok Lee

DOI
https://doi.org/10.1186/s13662-020-02746-2
Journal volume & issue
Vol. 2020, no. 1
pp. 1 – 20

Abstract

Read online

Abstract In this paper, by means of p-adic Volkenborn integrals we introduce and study two different degenerate versions of Bernoulli polynomials of the second kind, namely partially and fully degenerate Bernoulli polynomials of the second kind, and also their higher-order versions. We derive several explicit expressions of those polynomials and various identities involving them.

Keywords